Поиск по сайту: 
 
Copyright © 2019 Institute for Time Nature Explorations. All Rights Reserved.
Joomla! is Free Software released under the GNU General Public License.
The Mathematical Justification of a Possible Wave Nature of the Time Flow of Kozyrev
International Journal of Physics and Astronomy July-December 2014, Vol. 2, No. 3 & 4, pp. 9-20 Категории: Исследование | Авторский указатель | Физика | Причинная механика Козырева

The Mathematical Justification of a Possible Wave Nature of the Time Flow of Kozyrev

0.0/5 rating (0 votes)

You have no rights to post comments



Наверх